Department of Economics and Business Economics

Models with Multiplicative Decomposition of Conditional Variances and Correlations

Research output: Contribution to book/anthology/report/proceedingBook chapterResearchpeer-review

Original languageEnglish
Title of host publicationFinancial Mathematics, Volatility and Covariance Modelling
EditorsJulien Chevallier, Stéphane Goutte, David Guerreiro, Sophie Saglio, Bilel Sanjahi
Number of pages44
Volume2
PublisherRoutledge
Publication year2019
Pages217-260
Chapter9
ISBN (print)978-1-13-806094-4
ISBN (Electronic)9781315162737
Publication statusPublished - 2019
SeriesRoutledge Advances in Applied Financial Econometrics

See relations at Aarhus University Citationformats

ID: 132491287